# SDR DALA2022061304131

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,955 hours, 41,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 [AD / AA] LH ENG DRAG FTG HOLES NBR 1 TO 10 WERE INPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #1, CORROSION ON SKIN AND FITTING BTW 2-3 CLOCK POS ; HOLE #4, CORROSION ON SKIN 9 CLOCK POS ; IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00100: HOLES #1 AND #4 WERE REPAIRED PER PRI 588586-14 REV. 7 AND ER/A 588586-14AD REV. B SECTION VI. (2271077)
